MAUDE Adverse Event Report: BECTON DICKINSON AS LVP 20D LOW SORB SS 1.2M; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP 20D LOW SORB SS 1.2M; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10010453
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 10010453, batch number#: unknown.Event where tpn leaked out right above filter (occurred with iv set with inline filter ref# (b)(4)).No further details available at time of interview.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10010453 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
Material#: 10010453.Batch number#: unknown.It was reported by customer that tpn leaked out right above filter (occurred with iv set with inline filter ref# 10010453).No further details available at time of interview.Verbatim#: rcc received a complaint via email.¿ event where tpn leaked out right above filter (occurred with iv set with inline filter ref# 10010453).No further details available at time of interview.

Brand Name
AS LVP 20D LOW SORB SS 1.2M
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20902187
Report Number9616066-2024-02029
Device Sequence Number17406499
Product Code FPA
UDI-Device Identifier07613203021135
UDI-Public(01)07613203021135
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10010453
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown